American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C48) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] P. S. Kenderov and J. P. Revalski. The Banach-Mazur game and generic existence of solutions to optimization problems . Proc. Amer. Math. Soc. 118 (1993) 911-917. MR 1137224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roberta Musina. On the continuity of the Nemitsky operator induced by a Lipschitz continuous map . Proc. Amer. Math. Soc. 111 (1991) 1029-1041. MR 1039260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Szymon Dolecki. Open relation theorem without closedness assumptions . Proc. Amer. Math. Soc. 109 (1990) 1019-1024. MR 1012926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chung Wei Ha. On a minimax inequality of Ky Fan . Proc. Amer. Math. Soc. 99 (1987) 680-682. MR 877039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alojzy Lechicki and Andrzej Spakowski. A note on intersection of lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 95 (1985) 119-122. MR 796459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean-Paul Penot. A characterization of Clarke's strict tangent cone via nonlinear semigroups . Proc. Amer. Math. Soc. 93 (1985) 128-132. MR 766542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael A. Geraghty and Bor-Luh Lin. Topological minimax theorems . Proc. Amer. Math. Soc. 91 (1984) 377-380. MR 744633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1